# SDR SWAA2022111567386

- Difficulty date: November 2, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE E & E LT SIDE SMALL FLOOR PANEL HAS CORNER BROKEN AND SHARP.  REMOVED PANEL P# 284A6223-1 AT INSIDE E & E COMP IAW SRM 51-40-02-0G-0.    REPAIRED DAMAGE AREA AT SMALL FLOOR PANEL INSIDE E&E COMPARMENT IAW SRM 53-00-50-2R-9.   INSTALLED PANEL IAW SRM 51-40-02-0G-0.
